# SDR 2008UALA03340

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 65,070 hours, 10,680 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Part serial: NA
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE OVERWING AND DOOR 1L EMERGENCY LIGHTS WON'T COME ON.  *S/D*  SUSPECT FAULTY POWER SUPPLY.  REPLACED POWER SUPPLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
